MAUDE Adverse Event Report: INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR

INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR
Model Number SLK6LF
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the banding string from their multi-band ligation kit became knotted resulting in a procedure delay.
 
Additional Manufacturer Narrative
The product specialist reported that there are no pictures of the device available, and the issue occurred right out of the package prior to patient use.The device was not returned for investigation and the reported issue could not be determined.The lot number of the product could not be provided.Without the lot number, the device history record could not be reviewed.The instructions for use (ifu) gives the user the following information to the user: "place barrel on tip of endoscope.Then, advance barrel using a continuous rocking motion until scope tabs stop the barrel.Correct barrel placement can be verified when you cannot see the scope tabs on the monitor.Note: do not use excessive force when advancing the barrel onto the endoscope.Remove barrel by turning in a counterclockwise motion, twisting barrel off the endoscope.Note: do not use excessive force to remove the barrel from the scope.Attach deployment cord loop onto ligation handle hook feature.With deployment cord secure on ligation handle, rotate ligation handle slowly to remove the extra slack in the deployment cord.Note: putting too much tension on the deployment cord can cause premature band deployment.If package is opened or damaged when received, do not use.Visually inspect with particular attention to kinks, bends and breaks.If abnormality is detected that would prohibit proper working condition, do not use.Please notify intelligent endoscopy for return authorization.Olympus/fujifilm endoscopes: insert handle stem with preloaded universal connector into accessory channel port ensuring it forms a complete seal and secure fit around the metal port.Lubricate endoscope and exterior portion of barrel.Caution: do not place lubricant inside of barrel.Caution: do not apply alcohol to device." no additional issues have been reported.

Brand Name
SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT
Common Device Name
LIGATOR
Manufacturer (Section D)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer (Section G)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer Contact
coletta cohara
4740 commercial park ct ste 1
clemmons, NC 27012
4403586251
MDR Report Key17739587
Report Number3011324403-2023-00002
Device Sequence Number17795906
Product Code MND
UDI-Device Identifier00850261006033
UDI-Public00850261006033
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLK6LF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown